Operators on Weak Hypervector Spaces
Keywords:
weak hypervector space, weak subhypervector space, normal weak hypervector space, weak linear operatorAbstract
Let X and Y be weak hypervector spaces and Lw (X,Y ) be the set of all weak linear operators from X into Y . We prove some algebraic properties of Lw (X,Y ).
References
P. Corsini, Prolegomena of hypergroup theory, Aviani editore, (1993).
P. Corsini and V. Leoreanu, Applications of Hyperstructure theory, Kluwer Academic Publishers, Advances in Mathematics (Dordrecht), (2003).
F. Marty, Sur nue generalizeation de la notion de group, 8th congress of the Scandinavic Mathematics, Stockholm, (1934), 45-49.
A. Taghavi and R. Hosseinzadeh, A note on dimension of weak hyper-vector spaces, Italian J. of Pure and Appl. Math, To appear.
A. Taghavi and R. Hosseinzadeh, Hahn-Banach Theorem for function-als on hypervector spaces, The Journal of Mathematics and Computer Science, Vol .2 No.4 (2011) 682-690.
A. Taghavi and R. Hosseinzadeh, Operators on normed hypervector spaces, Southeast Asian Bulletin of Mathematics, (2011) 35: 367-372.
A. Taghavi and R. Hosseinzadeh, Uniform Boundedness Principle for operators on hypervector spaces, Iranian Journal of Mathematical Sci-ences and Informatics, Accepted.
A. Taghavi and R. Parvinianzadeh, Hyperalgebras and Quotient Hyper-algebras, Italian J. of Pure and Appl. Math, No. 26 (2009) 17-24.
A. Taghavi, T. Vougiouklis, R. Hosseinzadeh, A note on Operators on Normed Finite Dimensional Weak Hypervector Spaces , Scienti c Bul-letin, Accepted.
M.Scafati-Tallini, Characterization of remarkable Hypervector space, Al-gebraic Hyperstructures and Aplications, Samotraki, Greece, (2002), Spanidis Press, Xanthi, (2003), 231-237.
M.Scafati-Tallini, Weak Hypervector space and norms in such spaces, Algebraic Hyperstructures and Applications, Jasi, Rumania, Hadronic Press. (1994), 199{206.
T. Vougiouklis, Hyperstructures and their representations, Hadronic Press, (1994).
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.